AMS eContent Search Results
Matches for: msc=(12F12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Sara Arias-de-Reyna, Luis Dieulefait and Gabor Wiese. Compatible systems of symplectic Galois representations and the inverse Galois problem I. Images of projective representations. Trans. Amer. Math. Soc. 369 (2017) 887-908.
Abstract, references, and article information   
View Article: PDF

[2] Arno Fehm and Elad Paran. Split embedding problems over the open arithmetic disc. Trans. Amer. Math. Soc. 366 (2014) 3535-3551.
Abstract, references, and article information   
View Article: PDF

[3] Luis Dieulefait and Gabor Wiese. On modular forms and the inverse Galois problem. Trans. Amer. Math. Soc. 363 (2011) 4569-4584. MR 2806684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Harbater, Julia Hartmann and Daniel Krashen. Patching subfields of division algebras. Trans. Amer. Math. Soc. 363 (2011) 3335-3349. MR 2775810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Murad Özaydin, Charlotte Simmons and Jennifer Taback. Surface symmetries and $PSL_2(p)$. Trans. Amer. Math. Soc. 359 (2007) 2243-2268. MR 2276619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Elena V. Black and John R. Swallow. Relative Embedding Problems. Trans. Amer. Math. Soc. 353 (2001) 2347-2370. MR 1814073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1